# SDR FDEA202407211039

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 39,890 hours, 21,869 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 652052304
- Part serial: 714
- Condition: Failed
- Location: Captain'S
- Part time: 7,773 hours, 4,921 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE RECEIVED CAPT ALTI FAULT ECAM WITH  COMMENSURATE INDICATIONS ON THE PRIMARY ALTIMETER  INCLUDING OFF FLAG FOLLOWED BY ERRATIC ALTITUDE  INDICATIONS VARYING BY UP TO APPROXIMATELY 1000  FEET FROM FO ALTIMETER. REFERENCE QRH FOR REQUIRED  RVSM EQUIPMENT WE DESCENDED TO FL 270 AND DIVERTED  TO KOKC FOR FUEL AND MX REPAIR. AMM: 34-12-21-04, REPLACED CAPT MAIN ALT 2FL1. BITE AND BARO CORRECTION TEST NORMAL.  ACFT OK FOR SVC.
